# SDR USAA2012052900022

- Difficulty date: May 25, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A321-231
- Aircraft serial: 4025
- Aircraft time: 8,904 hours, 3,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 132768
- Condition: Inoperative
- Location: Cabin
- Part time: 8,890 hours, 3,366 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY EXIT LIGHTS AROUND R2 AND L2 DOOR WILL NOT ILLUMINATE.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT (EPSU) 14WL, IAW AMM 33-51-38, OPS CHECKED GOOD.
